# SDR SWAA2021021127901

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS847 LBL21 WL156. / CORROSION ON FLOOR TO SIDEWALL SUPPORT BS727-847 LBL21 W/L 156 FOUND TO BE OUT OF LIMITS DUE TO AREA'S OF 100% MATERIAL LOSS IAW SRM 53-00-53-1A-2. REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT; LOCATED; DRILLED AND INSTALLED NEW SUPPORT IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500
